# SDR AALA20072167

- Difficulty date: November 7, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1181/07NOV - CAPTAINS WINDSHIELD ARCED AND SHATTERED WHEN WINDOW HEAT WAS TURNED ON.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
